# SDR SWIA200616890

- Difficulty date: February 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 9,459 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 640 RT SIDE RE-INFORCEMENT ANGLE CRACKED AT STR 10, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW REINFORCEMENT ANGLE; SPLICE PART 601-37065-3 IAW CRJ200 SRM 51-42-06 PG 11-17 AND 51-42-21 PG 15-19.
